# SDR A6WA200540315

- Difficulty date: October 24, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 4,518 hours, 3,977 cycles
- Engine: Ge CF343B1
- System (JASC): 2760 · Drag Control System
- Part: Ecu
- Part serial: 4916405
- Condition: Faulty
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

IN LEVEL FLIGHT AT 240, RECEIVED SPOILERON FAULT, ALSO RECEIVED ROLLING MOVEMENT 5-8 DEGREES TO THE RT.  AIRCRAFT RETURNED TO NORMAL FLIGHT CHARACTERISTICS, SPOILERON FAULT EXTINGUISHED ON GROUND.  REMOVED AND REPLACED SECU NR 2 IAW AMM, OPS CHECCK GOOD AT THIS TIME.  (K)
